# SDR ASAA0310232

- Difficulty date: March 26, 2003
- Submitted: March 4, 2004
- Operation: Air carrier
- Aircraft: N745AS
- Make and model: Boeing 737298C
- Aircraft serial: 20794
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - DURING D-CHECK, FOUND CHORD AT BS 675, RIGHT BUTTOCK LINE 45 CORRODED.  REPAIRED CHORD PER EA.  (M)
